# SDR 2002FA0001196

- Difficulty date: October 15, 2002
- Submitted: October 15, 2002
- Operation: General aviation
- Engine: Cont IO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 655469A7
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACKED CYLINDER HEAD FIN WAS DISCOVERED ON NR 1 CYLINDER FOLLOWING THE ACCEPTANCE RUN AFTER THE ENGINE HAD BEEN OVERHAULED.  AN ATTEMPT TO DRESS IT OUT INDICATED THAT THE CRACK EXTENDED ON TO THE BASE OF THE FIN AND POSSIBLY CYLINDER HEAD.  CYLINDER WAS REMOVED AND REPLACED UNDER FACTORY WARRANTY.
